Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the Hopf conjecture with symmetry

Lee Kennard

Geometry & Topology 17 (2013) 563–593
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. 72 (1960) 20 MR0141119
2 J Adem, The iteration of the Steenrod squares in algebraic topology, Proc. Nat. Acad. Sci. U. S. A. 38 (1952) 720 MR0050278
3 M Berger, Trois remarques sur les variétés riemanniennes à courbure positive, C. R. Acad. Sci. Paris Sér. A-B 263 (1966) MR0199823
4 R L Bishop, S I Goldberg, Some implications of the generalized Gauss–Bonnet theorem, Trans. Amer. Math. Soc. 112 (1964) 508 MR0163271
5 S s Chern, On curvature and characteristic classes of a Riemann manifold, Abh. Math. Sem. Univ. Hamburg 20 (1955) 117 MR0075647
6 P E Conner, On the action of the circle group, Michigan Math. J. 4 (1957) 241 MR0096747
7 O Dearricott, A 7-manifold with positive curvature, Duke Math. J. 158 (2011) 307 MR2805071
8 K Grove, Developments around positive sectional curvature, from: "Surveys in differential geometry. Vol. XIII. Geometry, analysis, and algebraic geometry : forty years of the Journal of Differential Geometry" (editors H D Cao, S T Yau), Surv. Differ. Geom. 13, International Press (2009) 117 MR2537084
9 K Grove, L Verdiani, W Ziller, An exotic T1𝕊4 with positive curvature, Geom. Funct. Anal. 21 (2011) 499 MR2810857
10 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
11 A Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Mem. Amer. Math. Soc. No. 42 (1962) 112 MR0182001
12 P Petersen, F Wilhelm, An exotic sphere with positive curvature arXiv:0805.0812v3
13 T Püttmann, C Searle, The Hopf conjecture for manifolds with low cohomogeneity or high symmetry rank, Proc. Amer. Math. Soc. 130 (2002) 163 MR1855634
14 X Rong, X Su, The Hopf conjecture for manifolds with abelian group actions, Commun. Contemp. Math. 7 (2005) 121 MR2129791
15 N Shimada, T Yamanoshita, On triviality of the mod p Hopf invariant, Japan J. Math. 31 (1961) 1 MR0148060
16 X Su, Y Wang, The Hopf conjecture for positively curved manifolds with discrete abelian group actions, Differential Geom. Appl. 26 (2008) 313 MR2421709
17 B Wilking, Torus actions on manifolds of positive sectional curvature, Acta Math. 191 (2003) 259 MR2051400
18 B Wilking, Positively curved manifolds with symmetry, Ann. of Math. 163 (2006) 607 MR2199227
19 B Wilking, Nonnegatively and positively curved manifolds, from: "Surveys in differential geometry. Vol. XI" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, International Press (2007) 25 MR2408263
20 W Ziller, Examples of Riemannian manifolds with non-negative sectional curvature, from: "Surveys in differential geometry. Vol. XI" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, International Press (2007) 63 MR2408264